MAUDE Adverse Event Report: DePuy Mitek LLC US GRYPHON Flex; Fastener, fixation, nondegradable, soft tissue

DePuy Mitek LLC US GRYPHON Flex; Fastener, fixation, nondegradable, soft tissue
Catalog Number 208955
Medical Device Problem Codes Product Quality Problem (1506); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a right shoulder bankart repair shoulder procedure, it was observed that the threader tab of the gryphon flex peek straight device was missing from the implant.It was reported that a threader tab from a previous implant was used to load the suture onto the implant.During visual inspection of a photo that was received found the inserter outside of the packing without the kite assembled.It was reported that there was no delay in the procedure due to the event.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: investigation summary: a photo of the product was provided to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.Visual inspection of the photo found the inserter outside of the packing without the kite assembled.No other anomalies were noted.The reported complaint was confirmed based on the evaluation results.The investigation traced the potential cause to unestablished cause.The presented evidence alone cannot definitively distinguish between packing omissions or site removal, therefore a potential cause for the reported condition could not be established.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.

Brand Name
GRYPHON Flex
Common Device Name
Fastener, fixation, nondegradable, soft tissue
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50896172
Report Number1221934-2026-04346
Device Sequence Number5828849
Product Code MBI
UDI-Device Identifier10886705032488
UDI-Public(01)10886705032488(10)10GX55(17)290531
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K232492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number208955
Device Lot Number10GX55
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown